Been trying to focus on making music, but usually in the morning due to high testosterone it’s challenging to focus. But I manage.
The only issue is that my eyes (I’ve also noticed this after a relapse) tend to feel drained. It’s a mixture of a sting and weariness. Has anyone else felt like this?
Can’t tell if my mind just made up this symptom or not.
What’s the meaning??? Is it correct?? Man if you have high testosterone means you have a lot of energy and focused mind…you will stay in happy mood…
Sometimes if you’re not careful, high testosterone can lead to a higher libido as well.
I just mean eye strain after a relapse (although I did not relapse today) or after just arousal in general.
I have neither heard nor experienced this symptom. Are you really sure it’s becoz of relapse. Not everything happens around pmo.
Eye strain may indicate lack of vitamin A, D. Due to vitamin deficiencies our eyes can’t generate enough moisture or retina cells.
It may also be due to lazy eyes. Do eye exercises for that.
If you checked everything then it may be due to some underlying condition too.
@Kingslayer thanks for your reply.
It’s hard to explain, but usually with arousal, I can feel some stinging sensation. It’s very minor but I still feel it. It’s almost as if blood was rushing through the veins or something.
If you mean in the head then that happens to me as well. I don’t why though